# SDR AUS20020437

- Difficulty date: May 10, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nacelle
- Part time: 21,287 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE NACELLE FRAME (FIGURE 8 FRAME) CRACKED. CRACK LENGTH IS AT LEAST 100MM (4IN) LONG. SUSPECT AREA HAD BEEN SUBJECTED TO HIGH TEMPERATURES AND DISTORTION AT SOME STAGE.
